# SDR AALA20060220

- Difficulty date: April 9, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Condition: Leaking
- Location: Hhydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

JFK - INFLIGHT AFTER TWO HOURS GREEN HYDRAULIC QUANTITY WENT TO ZERO.  MANUALLY LOWERED LANDING GEAR.  AFTER GEAR EXTENSION GREEN HYDRAULIC QUANTITY WENT UP BUT STILL BELOW MINIMUM.  HYDRAULIC PRESSURE NORMAL.  LANDED JFK WITHOUT INCIDENT.  AIRCRAFT OUT OF SERVICE FOR EVALUATION.  FOUND GREEN HYDRAULIC SYSTEM LOWER ELBOW LEAKING.  ACCOMPLISHED REPAIRS TO GREEN HYDRAULIC SYSTEM E58D3 9333546  9333547  9331858  9331857.  REPLENISHED GREEN SYSTEM HYDRAULIC FLUID AND RESET MANUAL GEAR EXTENSION SYSTEM TO NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
